# SDR MALA000562

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1103PO620
- Condition: Failed
- Location: Autocoarsen Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOCOARSEN LIGHT ILLUMINATED.  ORH COMPLETED.  LIGHT EXTINGUISHED AND RE-ILLUMINATED.  AIR TURNBACK TO MSP.  MAINTENANCE CND FOR TROUBLESHOOTING PURPOSES REPLACED THE LT AND RT AUTOCOARSEN PRESSURE SWITCH, OPS CHECK GOOD AT THIS TIME.
